Asymptotic Error Analysis for the Heat Radiation Boundary Integral Equation

  • Naji Ali Qatanani Department of Mathematics, Faculty of Science, An-Najah National University
  • Adnan Daraghmeh Department of Mathematics, Faculty of Science, An-Najah National University

Abstract

In this paper, a rigorous convergence and error analysis of the Galerkin boundary element method for the heat radiation integral equation in convex and non-convex enclosure geometries is presented. The convergence of the approximation is shown and qausi-optimal error estimates are presented. Numerical results have shown to be consistent with available theoretical results.

Author Biographies

Naji Ali Qatanani, Department of Mathematics, Faculty of Science, An-Najah National University
Professor of Applied Mathematics Dept. of Mathematics
Adnan Daraghmeh, Department of Mathematics, Faculty of Science, An-Najah National University
Dept. of Mathematics
Published
2013-03-06
How to Cite
Qatanani, N. A., & Daraghmeh, A. (2013). Asymptotic Error Analysis for the Heat Radiation Boundary Integral Equation. European Journal of Mathematical Sciences, 2(1), 51-61. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/6
Section
Articles